# SDR DALA2021052002808

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION ON FLOOR SUPPORT CHANNEL BTW STA 1660/1681 AND 57 RBL AT FLOOR STRUCTURE AREA. CORRECTIVE ACTION:SUMMARY OF NRC 00564 FOUND TO BE OUT OF LIMITS, FLOOR SUPPORT CHANNEL WAS REPLACED PER B757-200 SRM. (1811707)
